Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Yellowish discharge from the eye due to infection. Surgery advised. Second opinion?

I have the problem in my right eye. It got infected. In right eye lot of yellowish discharge and watering is going on. As per invetigation, I found that my right has bottong 5 mm soft blokage and top has 13 mm hard blockage. Doctor suggested surgery has to perform to brek the blockage. I just wanted to know how typical this operation. One more thing I wanted to know can I use Systene and MO - 4KT drop both together.
Asked On : Wed, 14 Nov 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Ophthalmologist 's  Response
Nov 2012
You appear to be suffering from chronic dacryocystitis, which is causing you the problem of discharge. The right has lower canalicular block and upper canaliculus appears patent but further there is nasolacrimal duct block. An ENT checkup is must. The Dacryocystoehinostomy surgery is definitive treatment. The systane and mo kt will not resolve the problem but may be taken for other symptoms.
Best wishes
Answered: Mon, 19 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor